# SDR 2007UALA04101

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 42,705 hours, 30,967 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT FRAME IS CRACKED ON AFT SIDE OF FRAME IN UPPER-INNER RADIUS AT INBD CORNER OF LOWER STOP FITTING.   MAJOR REPAIR: REMOVED CRACKED FRAME SECTION AND INSTALLED NEW FRAME.
